Alert archive / Nebraska / Wind Advisories in 2012

Wind Advisory 17, NWS Omaha, NE

December 8, 201216 counties in Nebraska; Monona County, Iowa

NWS Omaha, NE issued this wind advisory at Dec 8, 2012, 9:54 PM CST for 16 counties in Nebraska; Monona County, Iowa. It took effect at Dec 9, 2012, 6:00 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2012, 9:54 PM CST (03:54 UTC)
In effect from
Dec 9, 2012, 6:00 AM CST
Expired
Dec 9, 2012, 5:00 PM CST
In force
11 hr
Issued by
NWS Omaha, NE

Counties Monona County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 93 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WWUS73 KOAX 090354
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
954 PM CST SAT DEC 8 2012

NEZ011-012-016>018-030-031-091200-
/O.NEW.KOAX.WI.Y.0017.121209T1200Z-121209T2300Z/
KNOX-CEDAR-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON...
WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH...
COLERIDGE...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK
954 PM CST SAT DEC 8 2012

...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM CST SUNDAY. 

* TIMING...WINDS WILL SUBSTANTIALLY INCREASE BY 6 TO 8 AM AS A
  COLD FRONT BLASTS THROUGH THE REGION. WIND SPEEDS SHOULD
  DIMINISH BELOW ADVISORY CRITERIA BY SUNSET.

* WINDS...NORTHWEST WINDS INCREASING TO AROUND 30 MPH WITH GUSTS
  UP TO 40 TO 45 MPH POSSIBLE. 

* IMPACTS...A FEW SNOW FLURRIES COULD ALSO ACCOMPANY THE STRONG
  WINDS THROUGH THE DAY SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ043-NEZ015-032>034-042-043-091200-
/O.NEW.KOAX.WI.Y.0017.121209T1400Z-121209T2300Z/
MONONA-THURSTON-STANTON-CUMING-BURT-PLATTE-COLFAX-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...PENDER...MACY...
WALTHILL...WINNEBAGO...STANTON...WEST POINT...WISNER...TEKAMAH...
OAKLAND...LYONS...DECATUR...COLUMBUS...SCHUYLER
954 PM CST SAT DEC 8 2012

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM CST SUNDAY. 

* TIMING...WINDS WILL SUBSTANTIALLY INCREASE BY 8 TO 10 AM AS A
  COLD FRONT BLASTS THROUGH THE REGION. WIND SPEEDS SHOULD
  DIMINISH BELOW ADVISORY CRITERIA BY SUNSET.

* WINDS...NORTHWEST WINDS INCREASING TO AROUND 30 MPH WITH GUSTS
  UP TO 40 TO 45 MPH POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

DEWALD
3 follow-up statements
853 
WWUS73 KOAX 090929
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
329 AM CST SUN DEC 9 2012

...STRONG WINDS AND FALLING TEMPERATURES...
.VERY STRONG NORTHWEST WINDS WILL OVERSPREAD THE AREA THIS MORNING
AND PERSIST THROUGH THIS AFTERNOON BEHIND AN ARCTIC COLD FRONT. 

NEZ011-012-016>018-030-031-091730-
/O.CON.KOAX.WI.Y.0017.121209T1200Z-121209T2300Z/
KNOX-CEDAR-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON...
WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH...
COLERIDGE...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK
329 AM CST SUN DEC 9 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* TIMING...STRONG NORTHWEST WINDS THIS MORNING WILL INCREASE EVEN
  MORE BY NOON AND PERSIST THROUGH THIS AFTERNOON. WIND SPEEDS
  SHOULD DIMINISH BELOW ADVISORY CRITERIA BY SUNSET.

* WINDS...NORTHWEST WINDS OF AROUND 30 MPH WITH GUSTS OF 40 TO 45
  MPH ARE LIKELY.

* IMPACTS...A FEW SNOW FLURRIES COULD ALSO ACCOMPANY THE STRONG
  WINDS THROUGH THE DAY. THE WINDS WILL ESPECIALLY IMPACT LIGHT
  WEIGHT OR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ043-NEZ015-032>034-042-043-091730-
/O.CON.KOAX.WI.Y.0017.121209T1400Z-121209T2300Z/
MONONA-THURSTON-STANTON-CUMING-BURT-PLATTE-COLFAX-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...PENDER...MACY...
WALTHILL...WINNEBAGO...STANTON...WEST POINT...WISNER...TEKAMAH...
OAKLAND...LYONS...DECATUR...COLUMBUS...SCHUYLER
329 AM CST SUN DEC 9 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON...

* TIMING...WINDS WILL SUBSTANTIALLY INCREASE THIS MORNING AS A
  COLD FRONT BLASTS THROUGH THE REGION. WIND SPEEDS SHOULD
  DIMINISH BELOW ADVISORY CRITERIA BY SUNSET.

* WINDS...NORTHWEST WINDS INCREASING TO AROUND 30 MPH WITH GUSTS
  OF 40 TO 45 MPH ARE LIKELY.

* IMPACTS...THE STRONG WINDS COULD BE ACCOMPANIED BY FLURRIES
  LATER THIS MORNING AND WILL CREATE DIFFICULT DRIVING CONDITIONS
  FOR LIGHT WEIGHT OR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
CHERMOK
839 
WWUS73 KOAX 091733
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1133 AM CST SUN DEC 9 2012

...STRONG WINDS AND FALLING TEMPERATURES CONTINUED...
.VERY STRONG NORTHWEST WINDS CONTINUED TO SPREAD ACROSS THE AREA
TODAY AND WILL CONTINUE THROUGH LATE THIS AFTERNOON BEHIND A VERY COLD
ARCTIC FRONT.

NEZ044-050-065-092300-
/O.EXA.KOAX.WI.Y.0017.000000T0000Z-121209T2300Z/
DODGE-BUTLER-SEWARD-
INCLUDING THE CITIES OF...FREMONT...DAVID CITY...SEWARD...MILFORD
1133 AM CST SUN DEC 9 2012

...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

* TIMING...THE STRONG NORTHWEST WINDS THAT HAD MOVED INTO THE
  REGION WILL PERSIST THROUGH LATE THIS AFTERNOON. WIND SPEEDS
  SHOULD DIMINISH BELOW ADVISORY CRITERIA AFTER SUNSET.

* WINDS...NORTHWEST WINDS OF AROUND 30 MPH WITH GUSTS OF 40 TO 
  45 MPH ARE LIKELY. 

* IMPACTS...A FEW SNOW FLURRIES COULD ALSO ACCOMPANY THE STRONG 
  WINDS THROUGH THE DAY. THE WINDS WILL ESPECIALLY IMPACT LIGHT 
  WEIGHT OR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ043-NEZ011-012-015>018-030>034-042-043-092300-
/O.CON.KOAX.WI.Y.0017.000000T0000Z-121209T2300Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER
1133 AM CST SUN DEC 9 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* TIMING...THE STRONG NORTHWEST WINDS THAT HAD MOVED INTO THE
  REGION WILL PERSIST THROUGH LATE THIS AFTERNOON. WIND SPEEDS
  SHOULD DIMINISH BELOW ADVISORY CRITERIA AFTER SUNSET. 

* WINDS...NORTHWEST WINDS OF AROUND AROUND 30 MPH WITH GUSTS OF
  40 TO 45 MPH ARE LIKELY.

* IMPACTS...A FEW SNOW FLURRIES COULD ALSO ACCOMPANY THE STRONG
  WINDS THROUGH THE DAY. THE WINDS WILL ESPECIALLY IMPACT LIGHT
  WEIGHT OR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
040 
WWUS73 KOAX 092255
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
455 PM CST SUN DEC 9 2012

...DIMINISHING WINDS THIS EVENING...

IAZ043-NEZ011-012-015>018-030>034-042>044-050-065-100000-
/O.EXP.KOAX.WI.Y.0017.000000T0000Z-121209T2300Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-SEWARD-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER...FREMONT...DAVID CITY...SEWARD...MILFORD
455 PM CST SUN DEC 9 2012

...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON...

GUSTY NORTHWEST WINDS WILL GRADUALLY DIMINISH ACROSS THE
AREA THIS EVENING. 

$$

FOBERT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Dec 8, 5:56 PM CST, 3 hours 58 minutes earlier.

Area forecast discussion, Dec 8, 5:56 PM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
556 PM CST SAT DEC 8 2012

.AVIATION...00Z TAFS FOR KOMA...KLNK AND KOFK. VERY ACTIVE PERIOD
WITH AN ARCTIC FRONT MOVING INTO THE AREA...AND PROBABLY A RAIN
AND SNOW MIXTURE. VFR CONDITIONS INITIALLY WITH SOUTHEAST WINDS AT
8 TO 11 KNOTS. COULD SEE PRECIP FINALLY DEVELOP AT KOFK IN THE
06-09Z PERIOD...AND IN THE KLNK/KOMA AREAS BY 08-13Z. COLD FRONT
ARRIVES AT KOFK BY 11Z...AND KOMA/KLNK BY 13-15Z. ONCE THE FRONT
ARRIVES...THERE WILL BE AN ABRUPT WIND SHIFT TO NORTHWEST...AND
SUBSTANTIAL INCREASE IN WIND SPEEDS UP TO 21-26KTS
SUSTAINED...WITH GUSTS UP TO 30 TO 33 KNOTS.

DEWALD

&&

.PREV DISCUSSION... /ISSUED 245 PM CST SAT DEC 8 2012/

SHORT TERM...TONIGHT THROUGH TUESDAY.

LOW PRESSURE WAS LOCATED OVER SOUTHWEST SOUTH DAKOTA AT 19Z WITH
RADAR SHOWING LIGHT PRECIP LIMITED TO WESTERN PARTS OF NEBRASKA
AND EASTERN HALF OF SOUTH DAKOTA. THIS WEATHER SYSTEM WILL BE THE
MAIN FOCUS SHORT TERM AS LATEST MODELS TRACK THE LOW TO SOUTHWEST
MINNESOTA BY SUNDAY MORNING WITH A STRONG COLD FRONT MOVING
THROUGH THE AREA ON SUNDAY SUPPORTED BY A STRONG MID LEVEL WAVE.

MAIN SNOW BAND EXPECTED TO STAY NORTH AND EAST OF THE AREA TONIGHT
AND SUNDAY WHERE BETTER FORCING IN PLACE...BUT SOME MIXED LIGHT
RAIN OR SNOW LIKELY AT TIMES TONIGHT ALONG THE NORTHERN BORDER
AREA INTO WESTERN IOWA IN WARM ADVECTION ZONE AHEAD OF THE SYSTEM.
SNOWFALL GENERALLY LESS THAN AN INCH IN THESE AREAS. STRONG
NORTHWEST WINDS BEHIND THE COLD FRONT WILL BRING IN MUCH COLDER
AIR ON SUNDAY WITH STEADY OR FALLING TEMPERATURES THROUGH THE DAY.
WIND AND COLD TEMPERATURES WILL DRIVE WIND CHILLS TO AROUND ZERO
NORTH TO MID TEENS SOUTH BY SUNDAY AFTERNOON WITH CLEARING SKIES
SPREADING ACROSS THE AREA SUNDAY AFTERNOON INTO SUNDAY EVENING.
WILL LET LATER SHIFT DECIDE IF ANY HEADLINE IS WARRANTED.

PATTERN STAYS COLD MONDAY INTO TUESDAY WITH SECONDARY WAVE
DROPPING ANOTHER SHOT OF COLD AIR INTO THE UPPER MIDWEST AND
BRUSHING EASTERN PARTS OF THE AREA ON TUESDAY.

FOBERT

LONG TERM...TUESDAY NIGHT THROUGH SATURDAY.

THE MAIN FORECAST CONCERNS ARE THE CHANCE FOR PCPN FROM FRIDAY INTO
SATURDAY AND TEMPERATURES THROUGH THE PERIOD. 12Z RUNS OF THE
GFS/ECMWF/CANADIAN MODELS ARE ALL IN PRETTY GOOD AGREEMENT WITH THE
LARGE SCALE PATTERN...WHICH LEADS TO SLIGHTLY ABOVE NORMAL OVERALL
CONFIDENCE.

A SHORTWAVE TROUGH SHOULD BE MOVING EAST AND EXITING THE AREA
TUESDAY NIGHT. A WEAK RIDGE WILL THEN BUILD OVER THE CENTRAL U.S.
THROUGH MID WEEK WHILE A TROUGH DIGS OVER THE FAR WESTERN STATES.
THIS TROUGH THEN PUSHES INTO THE FOUR CORNERS REGION BY EARLY
FRIDAY. THE ECMWF MODEL WAS A LITTLE MORE ROBUST WITH STRENGTH OF
THE SYSTEM AND BROUGHT THE SYSTEM OUT AS MORE OF A CLOSED LOW
COMPARED TO THE GFS. MODEL SUGGEST SOME INSTABILITY...BUT MAINLY
DOWN OVER KANSAS AND MISSOURI. THIS SYSTEM COULD POTENTIALLY GIVE
PARTS OF THE AREA ACCUMULATING SNOW. OMEGA VALUES REACH 5-10
MICROBARS PER SECOND IN THE 600-400 MB LAYER WHILE 850-750 MB MIXING
RATIOS INCREASE TO OVER 4 G/KG. THE ECMWF MODEL IS ALSO JUST A
LITTLE SLOWER AND LINGERS THE SNOW INTO SATURDAY. DID NOT MENTION
ANY SNOW FOR DAY 7 (SATURDAY) AT THIS POINT AND WILL MONITOR TRENDS.

TENDED TO STAY RELATIVELY CLOSE TO GFS MOS GUIDANCE FOR TEMPERATURES
BUT RAISED LOWS A LITTLE FOR WEDNESDAY NIGHT.

MILLER

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Dec 8, 4:20 PM CST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
420 PM CST SAT DEC 8 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-091230-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
420 PM CST SAT DEC 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

A MIX OF LIGHT RAIN AND SNOW WILL BE POSSIBLE TONIGHT ACROSS
PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. A COLD FRONT WILL
MOVE INTO THE AREA LATE TONIGHT WITH STRONG NORTHWEST WINDS
BRINGING IN MUCH COLDER AIR. WIND CHILLS WILL FALL TO AROUND
ZERO IN NORTHEAST NEBRASKA AND TO THE MID TEENS IN SOUTHEAST
NEBRASKA BY EARLY SUNDAY AFTERNOON WITH WIND GUSTS UP TO 40 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

ANOTHER WINTER STORM SYSTEM MAY IMPACT PARTS OF THE REGION
FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR SUNDAY.

FOBERT

Nearby

Wind Advisories in Nebraska, 2012Wind Advisories in Iowa, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.